# SDR UALA2009071702114

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 25,538 hours, 9,989 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS SUSTAINED DAMAGE.  APPLYING UA-EVA 72783B TIME LIMITED REPAIR.  RECEIVED LAST FASTENERS FOR THE DOUBLER REPAIR, INSTALLED & SOLD.
